MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC TROJAN ULTRA RIBBED CONDOMS; TROJAN CONDOMS

CHURCH & DWIGHT CO., INC TROJAN ULTRA RIBBED CONDOMS; TROJAN CONDOMS
Model Number 00022600940500
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report (2022-cdw-01502, (b)(6)) from the united states of america was reported by a consumer (age and gender unspecified) and was received via food and drug administration (fda) medwatch program, who experienced permanent sexually transmitted disease (sti) and a defect in the product coincident with trojan ultra ribbed condoms.The consumer's medical history and concomitant medications were not reported.On an unspecified date, the consumer used trojan ultra ribbed condoms for the first sexual experience in years.On (b)(6) 2022, the consumer developed a permanent sti and realized the defect, which was not viewed at the time of the product's use.No additional information was available.The action taken with the trojan ultra ribbed condoms was not applicable.The outcome of the event a permanent sti was unknown.The outcome of the event a defect in them was not applicable.

Brand Name
TROJAN ULTRA RIBBED CONDOMS
Common Device Name
TROJAN CONDOMS
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ 08628
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key15594290
Report Number2280705-2022-01502
Device Sequence Number2277778
Product Code HIS
UDI-Device Identifier00022600940500
UDI-Public00022600940500
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00022600940500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown